# SDR 97ZZZX2919

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Autopilots Central Inc, repair station CM2R747K
- Aircraft: N6798M
- Make and model: Cessna T210M
- Aircraft serial: 21061992
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 12802091
- Condition: Sheared
- Location: Nlg Downlock
- Part time: 2,314 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEE FIGURE 126A OF PART MANUAL 1970 TO 1980 CESSNA 210.  PIN PN 1280209-1 IS PRESSED INTO BEARING END PN 1280600-5 AND LOCKED IN PLACE WITH A ROLL PIN.  THIS PIN IS USED FOR NOSE GEAR DOWNLOCK.  PINS WERE BEING REPLACED AS PART OF REPAIR TO REMOVE PLAY IN NLG.  DOWNLOCK ASSY PINS DID NOT SHOW EXCESSIVE WEAR AND WERE TIGHT IN BEARING END.  UPON REMOVAL, FOUND BOTH PINS SHEARED AT GROOVE FOR ROLL PIN.
